# SDR SIMA20130618003

- Difficulty date: June 18, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 32,052 hours, 29,460 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Tape
- Condition: Departed
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPEEDTAPE ON C/A SIDE HUMP SEAL CAME OFF ON THE CLIMBOUT FOLLOWED BY STRONG BURNED PLASTIC SMELL IN ACFT, REF TO NRWC 646-DFW-01255 AND 646-DFW-01259.  REAPLLIED SPEED TAPE ON CAPT HUMP SEAL AND PERFORMED NR 1 ENGINE INLET INSPECTION.  NO DAMAGE FOUND.
